# SDR AWXA200600196

- Difficulty date: December 13, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963507
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C16 CHECK DISCOVERED EMERGENCY ESCAPE PATH LIGHT HARNESS DAMAGED FROM BS 360 TO BS947, WL 208 AND BL 26L.  MAINTENANCE REPAIRED SPLICES AND CONNECTORS ON THE EMERGENCY ESCAPE PATH LIGHT HARNESS IAW BOEING SWPM 20-13-12.  REMOVED AND REPLACED CONNECTORS ON HARNESS AT ROWS 2L, 11L, 12L, 13L, 14L 19L, 20L, 5L AND 22L IAW BOEING SWPM 20-42-01.  OPERATIONAL CHECKS WERE GOOD IAW AMERICA WEST AIRLINES TASK CARD A1C33005.
